I'm on birth control and have been for a year. But this summer I've been kind of irregular in taking the pill (taking two months does side by side to avoid my period while traveling. Waiting two weeks after a period to start my next set). I am also on antibiotics, which I know lower the effect of the Birth Control. So last weekend (Friday night/ Saturday morning) I have participated in that activity bringing me to this page (he did not wear a condem). I was so terrified to be pregnant I went and bought the Plan B pill and took it the next day (Sunday). It is now Wednesday and I woke up in the middle of the night throwing up. Now I will be the first to admit I am completely ignorant in this situation, but could somebody please tell me what are the chances of me being pregnant.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Oct 2015 • 2 answers
Posted 5 Nov 2015 • 1 answer
Posted 26 Jan 2016 • 1 answer
Posted 4 Mar 2017 • 1 answer
Posted 1 day 21 hours ago • 3 answers